# SDR HEEA966750

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Set
- Part number: 327211
- Condition: Corroded
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC SETS ARE CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE DISC SETS.
